# SDR SWIA202053568

- Difficulty date: September 13, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR ATTACH HARDWARE, BONDING WIRE AND SAFETY TAB HARDWARE SEVERAL PLACES HAS CORROSION.  C-CHECK RO 10/20/2020.  REMOVED AND REPLACED ALL LT ELEVATOR HINGE ATTACH HARDWARE, BONDING WIRES, AND SAFETY TABS, REF CRJ200 AMM.   REPLACED 25 BOLTS, 6 SCREWS, 39 WASHERS, 21 NUTS, 12 LOCKWASHERS, 3 BONDING WIRES, 1 SPHERICAL BALL BEARING, AND 14 BUSHINGS.  SEE CONTINUATION CARD FOR DETAILS.
